# SDR IPXA2025052967941

- Difficulty date: May 13, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,092 hours, 20,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1018
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, FWD CARGO COMPARTMENT FRAME AT STA 780 BETWEEN STR 22 TO STR 25 R/H HAS DOUBLE DENTS INSTALLED FRAME REPAIR AT FWD CARGO COMPARTMENT FRAME AT STA 780 BETWEEN STR 22 TO STR 25 R/H IAW B757-200PF SRM 53-00-07-2R-5. PERFORMED COLD WORK AT FRAME REPAR IAW B757-200PF SRM 51-40-09.
